The Standard International Journals
(The SIJ)

The SIJ Transactions on Computer Science Engineering & its Applications (CSEA)

Print ISSN: 2321-2373 | Online ISSN: 2321-2381


Volume 6; Issue 6; December, 2018


Mathematical Modelling of HIV/AIDS and Transmission Dynamics

Chamuchi M. Nyaboe, Johana K. Sigey & Kangethe Giterere

Keywords: Basic Reproduction Ratio-Ro; HIV/AIDS Dynamics; Jacobian Matrix; Mathematical Modeling; Population.

To Cite this Article, copy and paste the following:

Chamuchi M. Nyaboe, Johana K. Sigey & Kangethe Giterere (2018), "Mathematical Modelling of HIV/AIDS and Transmission Dynamics", The SIJ Transactions on Computer Science Engineering & its Applications (CSEA), The Standard International Journals (The SIJ), Vol. 6, No. 6, Pp. 110-117.

Click here to View Manuscript